# SDR DALA2025091106718

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 89,822 hours, 23,181 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR WILL NOT OPEN.   FOUND LOWER HINGE SERRATED PLATE SEPERATED FROM A/C.  REMOVED SLIDE PER W/C 2566-9001-4L TO GAIN ACCESS. REPLACED LOWER GUIDE ARM BOLTS AND RIGGED DOOR PER B757 AMM 52-11. SLIDE REMOVED REINSTALLED ON LOG 7774081. DOOR OPS NRML PER B757 AMM 52-11. (7774079)
